MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES
Model Number 8900-000219-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator failed to discharge using these attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d1 updated, d4 model # updated, d4 catalog # removed, d4 primary udi # updated.

Brand Name
ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key17868336
Report Number1218058-2023-00151
Device Sequence Number5493725
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public(01)00847946023348(17)241203(10)4922B
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/03/2024
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Device Lot Number4922B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer09/13/2023
Not provided
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/02/2023
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown